# SDR ASAA2020122733753

- Difficulty date: December 27, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 51,099 hours, 15,125 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: R1 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 WINDOW HEAT INOPERABLE.  GROUNDED-YES.  PERFORMED B737-800 FIM 30-41 TASK 812 R1 WINDOW HEAT OK BITE OK.
